# SDR AALA20120827014

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 36,591 hours, 15,028 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED BIRD STRIKE WITH PITOT TUBE INGESTION AND FLAP CONTACT.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICERS PITOT TUBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
